# SDR SWIA201540928

- Difficulty date: March 10, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 32,948 hours, 19,768 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL STRAKE PANEL 321 CT IS CRACKED AT AFT SIDE.  REPAIRED THE PANEL IAW EA.
